# SDR 2000ZZZX209

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69157683
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON FRAME AT STA 228.5, BL ZERO.
